Advertisement

Analysis Mathematica

, Volume 41, Issue 1–2, pp 3–15 | Cite as

On certain old and new trigonometric and hyperbolic inequalities

  • Barkat Ali Bhayo
  • József Sándor
Article

Abstract

In this paper we study two-sided inequalities of trigonometric and hyperbolic functions.

Keywords

Hyperbolic Function Jordan Type Circular Case Hadamard Inequality Optimal Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

O некоторых старых и новых тригонометрических и гиперболических неравенствах

абстрактный

В этой статье мы изучаем двусторонние неравенства для тригонометрических и гиперболических функций.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Abramowitz and I. Stegun, Handbook of mathematical functions with formulas, graphs and mathematical tables, National Bureau of Standards (Dover–New York, 1965).Google Scholar
  2. [2]
    G. D. Anderson, M. K. Vamanamurthy, and M. Vuorinen, Monotonicity Rules in Calculus, Amer. Math. Monthly, 113(2006), 805–816.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    G. D. Anderson, M. K. Vamanamurthy, and M. Vuorinen, Monotonicity of some functions in calculus, www.math.auckland.ac.nz/Research/Reports/Series/538.pdf.Google Scholar
  4. [4]
    M. Biernacki and J. Krzyż, On the monotonicity of certain functionals in the theory of analytic functions, Ann. Univ. Mariae. Curie-Sklodowska, 2(1955) 134–145.Google Scholar
  5. [5]
    F. T. Campan, The history of number pi, Albatros (Romania, 1977) (in Romanian).Google Scholar
  6. [6]
    V. Heikkala, M. K. Vamanamurthy, and M. Vuorinen, Generalized elliptic integrals, http://arxiv.org/pdf/math/0701436v2.pdf.Google Scholar
  7. [7]
    K. Ireland and M. Rosen, A Classical Introduction to Modern Number Theory, Springer (New York–Berlin–Heidelberg, 1990).CrossRefzbMATHGoogle Scholar
  8. [8]
    A. Jeffrey, Handbook of Mathematical Formulas and Integrals, Elsevier Academic Press (2004).zbMATHGoogle Scholar
  9. [9]
    R. Klén, M. Visuri, and M. Vuorinen, On Jordan type inequalities for hyperbolic functions, J. Ineqal. Appl., vol. 2010, pp. 14.Google Scholar
  10. [10]
    D.S. Mitrinović, Analytic Inequalities, Springer (Berlin, 1970).CrossRefzbMATHGoogle Scholar
  11. [11]
    E. Neuman, Refinements and generalizations of certain inequalities involving trigonometric and hyperbolic functions, Adv. Inequal. Appl., 1(2012), 1–11.MathSciNetGoogle Scholar
  12. [12]
    E. Neuman, On some means derived from the Schwab-Borchardt mean II, J. Math. Inequal., 8(2014), 359–368.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    E. Neuman, Inequalities involving hyperbolic functions and trigonometric functions, Bull. Int. Math. Vir. Int., 2(2012), 87–92.MathSciNetGoogle Scholar
  14. [14]
    E. Neuman, Inequalities involving jacobian elliptic trigonometric and hyperbolic functions, J. Ineq. Spec. Funct., 3(2012), 16–21.MathSciNetGoogle Scholar
  15. [15]
    E. Neuman and J. Sándor, On some inequalities involving trigonometric and hyperbolic functions with emphasis on the Cusa–Huygens, Wilker, and Huygens inequalities, Math. Inequal. Appl., 13(2010), 715–723.MathSciNetGoogle Scholar
  16. [16]
    E. Neuman and J. Sándor, Optimal inequalities for hyperbolic and trigonometric functions, Bull. Math. Anal. Appl., 3(2011), 177–181.MathSciNetGoogle Scholar
  17. [17]
    J. Sándor, On new refinements of Kobers and Jordans trigonometric inequalities, Notes Number Theory Discrete Math., 19(2013), 73–83.Google Scholar
  18. [18]
    J. Sándor, On certain inequalities for means. III, Arch. Math. (Basel), 76(2001), 34–40.CrossRefzbMATHGoogle Scholar
  19. [19]
    J. Sándor, Two sharp inequalities for trigonometric and hyperbolic functions, Math. Inequal. Appl., 15(2012), 409–413.MathSciNetzbMATHGoogle Scholar
  20. [20]
    J. Sándor, Sharp Cusa–Huygens’ and related inequalities, Notes Number Theory Discrete Math., 19(2013), 50–54.Google Scholar
  21. [21]
    J. Sándor and R. Oláh-Gál, On Cusa–Huygens type trigonometric and hyperbolic inequalities, Acta Univ. Sapientiae Math., 4(2012), 145–153.MathSciNetzbMATHGoogle Scholar
  22. [22]
    J. Sándor and M. Bencze, On Huygens trigonometric inequality, RGMIA Res. Rep. Collection, 8(2005), No. 3, Article 14.Google Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2015

Authors and Affiliations

  1. 1.Department of Mathematical Information TechnologyUniversity of JyväskyläJyväskyläFinland
  2. 2.Department of MathematicsBabeş-Bolyai UniversityCluj-NapocaRomania

Personalised recommendations